Affordable Access

Publisher Website

Exponential ergodicity and strong ergodicity for SDEs driven by symmetric [formula omitted]-stable processes

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Volume
26
Issue
6
Identifiers
DOI: 10.1016/j.aml.2013.01.004
Keywords
  • Stochastic Differential Equations
  • Symmetric [Formula Omitted]-Stable Processes
  • Exponential Ergodicity
  • Strong Ergodicity
Disciplines
  • Mathematics

Abstract

Abstract In this work, we present sufficient conditions for the exponential ergodicity and the strong ergodicity for stochastic differential equations driven by symmetric α-stable processes. To our knowledge this is the first result about the strong ergodicity for Lévy jump processes.

There are no comments yet on this publication. Be the first to share your thoughts.